# SDR ASOA2013032803264

- Difficulty date: March 4, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,778 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031253
- Condition: Corroded
- Location: Bs 589-619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 27 HAS CORROSION AROUND SEVERAL NUTPLATES BETWEEN FS 589.00 AND FS 619.00.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06.  DRILLED AND INSTALLED NEW FLOOR SUPPORT IAW REO 601R-53-61-3778 AND SRM 51-40-11.
